IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Indefinite least-squares problems and pseudo-regularity
Autor/es:
JUAN IGNACIO GIRIBET; ALEJANDRA MAESTRIPIERI; FRANCISCO MARTÍNEZ PERÍA
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2015 vol. 430 p. 895 - 895
ISSN:
0022-247X
Resumen:
Given two Krein spaces $HH$ and $KK$, a (bounded) closed-range operator $C : HH a KK$ and a vector $y in KK$, the indefinite least-squares problem consists in finding those vectors $u inHH$ such that [ K{Cu - y}{Cu - y} = min_{xinHH}K{Cx - y}{Cx - y}. ] The indefinite least-squares problem has been thoroughly studied before with the assumption that the range of $C$ is a uniformly $J$-positive subspace of $KK$. Along this article the range of $C$ is only supposed to be a $J$-nonnegative pseudo-regular subspace of $KK$. This work is devoted to present a description for the set of solutions of this abstract problem in terms of the family of $J$-normal projections onto the range of $C$.